MathSciNet Relay Station
MathSciNet bibliographic data
MR865359 46E35 (35L70 58D15)
Klainerman, S. Remarks on the global Sobolev inequalities in the Minkowski space ${\bf R}^{n+1}$. Comm. Pure Appl. Math. 40 (1987), no. 1, 111–117.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement